PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 113 | 1 | 65-72
Tytuł artykułu

On automatic boundedness of Nemytskiĭ set-valued operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X, Y be two separable F-spaces. Let (Ω,Σ,μ) be a measure space with μ complete, non-atomic and σ-finite. Let $N_F$ be the Nemytskiĭ set-valued operator induced by a sup-measurable set-valued function $F:Ω × X → 2^{Y}$. It is shown that if $N_F$ maps a modular space $(N(L(Ω,Σ,μ;X)), ϱ_{N,μ})$ into subsets of a modular space $(M(L(Ω,Σ,μ;Y)),ϱ_{M,μ})$, then $N_F$ is automatically modular bounded, i.e. for each set K ⊂ N(L(Ω,Σ,μ;X)) such that $r_K = sup{ϱ_{N,μ}(x) : x ∈ K} < ∞$ we have $sup{ϱ_{M,μ}(y): y ∈ N_F(K)} < ∞$.
Czasopismo
Rocznik
Tom
113
Numer
1
Strony
65-72
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-10-15
poprawiono
1994-03-14
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, P.O. BOX 137, 00-950 Warszawa, Poland
autor
  • Department of Mathematics, Harbin Normal University, Harbin, P.R. China
Bibliografia
  • [1] J. Appell, Nguyen Hong Tai and P. P. Zabrejko [P. P. Zabreǐko], Multivalued superposition operators in ideal spaces of vector functions. I, II, Indag. Math. (N.S.) 2 (1991), 385-395, 397-409.
  • [2] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990.
  • [3] M. C. Joshi and R. K. Bose, Some Topics in Nonlinear Functional Analysis, Halsted Press, New York, 1985.
  • [4] J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer, 1983.
  • [5] J. Musielak and W. Orlicz, On modular spaces, Studia Math. 18 (1959), 49-65.
  • [6] J. Musielak and W. Orlicz, Some remarks on modular spaces, Bull. Acad. Polon. Sci. 7 (1959), 661-668.
  • [7] H. Nakano, Modulared linear spaces, J. Fac. Sci. Univ. Tokyo Sect. I 6 (1950), 85-131.
  • [8] H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen, Tokyo, 1950.
  • [9] H. Nakano, Topology and Linear Topological Spaces, Maruzen, Tokyo, 1951.
  • [10] V. Niemytzki [V. Nemytskiĭ], Sur les équations intégrales non linéaires, C. R. Acad. Sci. Paris 196 (1933), 836-838.
  • [11] V. Niemytzki [V. Nemytskiĭ], Théorèmes d'existence et d'unicité des solutions de quelques équations intégrales non-linéaires, Mat. Sb. 41 (1934), 421-438.
  • [12] T. Pruszko, Topological degree methods in multi-valued boundary value problems, Nonlinear Anal. 5 (1981), 959-973.
  • [13] S. Rolewicz, Metric Linear Spaces, Reidel and PWN, 1985.
  • [14] W. Song, Multivalued superposition operators in $L^p(Ω,X)$, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv113i1p65bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.